MathSciNet Relay Station
MathSciNet bibliographic data
MR2087090 34C10 (34C15 34D05)
Agarwal, R. P.; Wang, Qi-Ru Oscillation and asymptotic behavior for second-order nonlinear perturbed differential equations. Math. Comput. Modelling 39 (2004), no. 13, 1477–1490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement